Doctor insights on:
Salmonella Has Given Me Bad Diarrhea Should I Take Imodium
No: If you have diarrhea from salmonella, you can take clear liquids and a bland diet until the diarrhea resolves. You should not take imodium, (loperamide) as it will hold the bacteria in with the stool and cause your body to take extra time to clear it out of your system. If you develop fever, abdominal pain or blood in the stool you should see a doctor right away. ...Read moreSee 1 more doctor answer
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
I took Metamucil for constipation..Now it's loose kind of like diarrhea..Should i take imodium (loperamide) ad or diarrhea meds or just wait it out?
None of the above.: If the "diarrhea" is not fulminant--i.e., mostly water accompanied by cramping, don't worry about it. The colon is designed as a "low pressure" environment. The less force needed the better. Metamucil is a "bowel normalizer"--it helps both constipation and diarrhea. Consequently, you can take more metamucil if you want to "firm up" your stools a bit. Having loose stools is not a disease. ...Read more
I woke up feeling completely fine but when I went to the restroom I noticed that I had diarrhea, like really runny and watery. Can I take imodium (loperamide)?
For an average sized adult, if you have to journey via bus for about 7 hours, but you have some diarrhea, how often and how much Imodium (loperamide) can you take?
Start with 2 tablets: Adults should take 4 mg (2 tablets) of Imodium (loperamide) to start, and then 2 mg (1 tablet) after each loose stool that follows. Do not take more than 16 mg (8 tablets) in a day. Effects should take place within 2 days so it might be a good idea to start taking it the day before your trip. If you don’t see improvement after two days or it gets worse see talk to your doctor. ...Read moreSee 1 more doctor answer
Depends: When was your surgery? Would not want to combine immodium & narcotic pain pills. Best is to address the issue first with avoiding fried, fatty, greasy foods. Drink plenty of water. Check with your doctor or surgeon before adding medication like this. Immidium will not correct the cause if the diarrhea either & likely to have better results with prescription cholestyramine. See your doctor. ...Read more
Yes, maybe: Anti-diarrheal drugs are helpful in chemotherapy induced diarrhea. However, need to be sure that the diarrhea is from chemotherapy and not infectious -- such as clostridium difficile toxin (cdt) induced diarrhea. Cdt pcr can detect. In that case the bodies natural reaction is to get rid of the toxin by voiding with diarrhea. That diarrhea needs antibiotics for a potentially prolonged time. ...Read more
- Talk to a doctor live online for free
- Should i take imodium for diarrhea
- When should i take imodium for diarrhea
- The doctor has given me alegra with no results what should i do
- Ask a doctor a question free online
- Protein powder gives me bad diarrhea what should i use
- Should i take amoxicillin for salmonella
- Can i take imodium to prevent diarrhea?
- Should i take imodium for stomach virus
- Talk to a urgent care specialist online for free